# SDR SWIA201904195771

- Difficulty date: April 17, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 39,698 hours, 25,099 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HYD 2 HI TEMP CAUTION MESSAGE. RAN QRH. TEMPERATURE DECREASED BELOW THE 96 DEGREES.  UPON LANDING, HYD 2 PRESSURE WOULD NOT GO ABOVE 1900 PSI AND REMAINED IN THE YELLOW WITH HYD 2B SET TO AUTO AND FLAPS EXTENDED.  TRIED ON FOR 2B WITH SAME OUTCOME.  ELECTED TO DO FLAPS 20 LANDING KNOWING R REV AND OB BRAKES POSSIBLY INOP. LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE #2 HYDRAULIC RESERVOIR IAW AMM. OPS AND LEAK CHECK GOOD AT THIS TIME, NO CURRENT HYD 2 HI TEMP CAUTION MESSAGE.
